# SDR C2XA11CL209

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 31,033 hours, 23,286 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022002MOD3
- Part serial: 4139
- Condition: Faulty
- Location: Cockpit
- Part time: 23,119 hours, 17,596 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 6137 THE CREW REPORTED AN AIR GROUND FAIL MESSAGE EVERY TIME THE GEAR WAS LOWERED FOR ABOUT 10 SECONDS.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.
